# SDR C2XA02TY068

- Difficulty date: April 9, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 7,393 hours, 5,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14532636A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C/2C INSPECTION THE LEFT OMEGA BEAM HAS CORROSION IN THE GALLEY AREA.  MAINTENANCE FABRICATED AND INSTALLED REPAIR IAW EMB135/145 SRM 53-21-10.
